Parallel hypersurfaces

2014
journal article
article
cris.lastimport.wos2024-04-09T22:54:18Z
dc.affiliationWydział Matematyki i Informatyki : Instytut Matematykipl
dc.contributor.authorOpozda, Barbara - 131177 pl
dc.contributor.authorSimon, Udopl
dc.date.accessioned2015-03-26T14:19:49Z
dc.date.available2015-03-26T14:19:49Z
dc.date.issued2014pl
dc.description.number2pl
dc.description.physical107-135pl
dc.description.volume111pl
dc.identifier.doi10.4064/ap111-2-1pl
dc.identifier.eissn1730-6272pl
dc.identifier.issn0066-2216pl
dc.identifier.urihttp://ruj.uj.edu.pl/xmlui/handle/item/4265
dc.languageengpl
dc.language.containerengpl
dc.rights.licencebez licencji
dc.subtypeArticlepl
dc.titleParallel hypersurfacespl
dc.title.journalAnnales Polonici Mathematicipl
dc.typeJournalArticlepl
dspace.entity.typePublication
cris.lastimport.wos
2024-04-09T22:54:18Z
dc.affiliationpl
Wydział Matematyki i Informatyki : Instytut Matematyki
dc.contributor.authorpl
Opozda, Barbara - 131177
dc.contributor.authorpl
Simon, Udo
dc.date.accessioned
2015-03-26T14:19:49Z
dc.date.available
2015-03-26T14:19:49Z
dc.date.issuedpl
2014
dc.description.numberpl
2
dc.description.physicalpl
107-135
dc.description.volumepl
111
dc.identifier.doipl
10.4064/ap111-2-1
dc.identifier.eissnpl
1730-6272
dc.identifier.issnpl
0066-2216
dc.identifier.uri
http://ruj.uj.edu.pl/xmlui/handle/item/4265
dc.languagepl
eng
dc.language.containerpl
eng
dc.rights.licence
bez licencji
dc.subtypepl
Article
dc.titlepl
Parallel hypersurfaces
dc.title.journalpl
Annales Polonici Mathematici
dc.typepl
JournalArticle
dspace.entity.type
Publication

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
3
Views per month

No access

No Thumbnail Available